# SDR DALA2023090507213

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N904DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32008
- Aircraft time: 15,096 hours, 6,060 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4926776) DURING BOARD I WAS NOTIFIED OF A LARGE FUEL SPILL OFF OF THE RIGHT WING. THIS WAS A FUEL SPILL EVENT AND NOT A LEAK. SPILL OCCURRED DURING FUELING PROCESS. AMOUNT OF SPILL CONSISTENT WITH FUELING AT HIGH PRESSURE AND REACTION OF FUELING VALVES. VERIFIED OPERATION OF FUELING VALVES IAW B737 AMM 28-26. FUEL QTY VERIFIED VIA STICKS IAW B737AMM 28-41.
